# SDR 2A6R2020051956401

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N568AM
- Make and model: Snias AS350B2
- Aircraft serial: 4462
- Aircraft time: 4,650 hours, 12,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 350A21135921
- Condition: Corroded
- Location: Fuselage
- Part time: 4,650 hours, 12,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION FOUND ALONG RIGHT HAND FUSELAGE CABIN FLOOR EDGING FRAME
